# SDR USAA2011071800005

- Difficulty date: July 15, 2011
- Submitted: July 18, 2011
- Operation: Air carrier
- Aircraft: N280AY
- Make and model: Airbus A330-243
- Aircraft serial: 1022
- Aircraft time: 8,748 hours, 1,129 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CDG - FLASHLIGHT AT DOOR 3R IS INOP.  SEAL BROKEN.  MAINTENANCE RELEASED ON MEL. ON JULY 16, 2011 THE FLASHLIGHT AT DOOR 3R WAS REMOVED AND REPLACED, MEL REMOVED.
